Volume 10, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Une nouvelle preuve du théorème de point fixe de Handel

Patrice Le Calvez

Geometry & Topology 10 (2006) 2299–2349
Bibliography
1 L E J Brouwer, Beweis des ebenen Translationssatzes, Math. Ann. 72 (1912) 37 MR1511684
2 M Brown, A new proof of Brouwer's lemma on translation arcs, Houston J. Math. 10 (1984) 35 MR736573
3 M Brown, J M Kister, Invariance of complementary domains of a fixed point set, Proc. Amer. Math. Soc. 91 (1984) 503 MR744656
4 A Fathi, An orbit closing proof of Brouwer's lemma on translation arcs, Enseign. Math. $(2)$ 33 (1987) 315 MR925994
5 A Floer, Proof of the Arnol'd conjecture for surfaces and generalizations to certain Kähler manifolds, Duke Math. J. 53 (1986) 1 MR835793
6 M Flucher, Fixed points of measure preserving torus homeomorphisms, Manuscripta Math. 68 (1990) 271 MR1065931
7 J Franks, Generalizations of the Poincaré–Birkhoff theorem, Ann. of Math. $(2)$ 128 (1988) 139 MR951509
8 J Franks, Area preserving homeomorphisms of open surfaces of genus zero, New York J. Math. 2 (1996) 1 MR1371312
9 J Franks, Rotation vectors and fixed points of area preserving surface diffeomorphisms, Trans. Amer. Math. Soc. 348 (1996) 2637 MR1325916
10 L Guillou, Théorème de translation plane de Brouwer et généralisations du théorème de Poincaré–Birkhoff, Topology 33 (1994) 331 MR1273787
11 M Handel, A fixed-point theorem for planar homeomorphisms, Topology 38 (1999) 235 MR1660349
12 M Handel, W P Thurston, New proofs of some results of Nielsen, Adv. in Math. 56 (1985) 173 MR788938
13 T Homma, An extension of the Jordan curve theorem, Yokohama Math. J. 1 (1953) 125 MR0058194
14 P Le Calvez, Une version feuilletée équivariante du théorème de translation de Brouwer, Publ. Math. Inst. Hautes Études Sci. (2005) 1 MR2217051
15 F Le Roux, Homéomorphismes de surfaces: théorèmes de la fleur de Leau–Fatou et de la variété stable, Astérisque (2004) MR2068866
16 S Matsumoto, Arnold conjecture for surface homeomorphisms, from: "Proceedings of the French–Japanese Conference: Hyperspace Topologies and Applications (La Bussière, 1997)", Topology Appl. 104 (2000) 191 MR1780985
17 A Sauzet, Application des décompositions libres à l'étude des homéomorphismes de surface
18 S Schwartzman, Asymptotic cycles, Ann. of Math. $(2)$ 66 (1957) 270 MR0088720
19 J C Sikorav, Points fixes d'une application symplectique homologue à l'identité, J. Differential Geom. 22 (1985) 49 MR826424